Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

francisco1741

Member
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About francisco1741

  • Rank
    New Member
  1. Im 16 years old and started differin along with clindamycin phosphate after going to the doctor and asking for meds. That was about 7 months ago and although my acne i guess got smaller i would say it doesnt feel like i will clear up. I get a new pimple about once every two or three weeks but i feel what makes my skin look bad is all of the small red "pimple like" spots i have on my face that dont have a whitehead. MY skin looks "fake" to me and i think thats because of the medications? Should i
  2. I am 16 years old and i started differin in november. When i started i had a big pimple on my nose and decided to apply a dab on it at night. I guess i started being less careful as i read on the booklet and it said not to apply differin on the sides of my nose. Now after a few weeks that ive been doing that i started seeing more pimple like bumps on my skin. I say pimple like since they are kind of just there and dont actually grow a 'white head' and are really small. My question is should i ke
×